# SDR SWAA2022092765156

- Difficulty date: August 18, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 22 BS 767+3; BS 767+19. / [01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPACEMENT IAW SRM 51-10-02-0G-0 PARAGRAPH # 9;[02] REMOVED ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 22 BS 767; TO BS 787+6 WL 156 IAW SRM 51-40-02.;[03] LOCATED AND DRILLED ON AFT CARGO BAY FWD DOOR NEW SHIELD AT RBL 22 BS 767; TO BS 787+6 WL 156 IAW SRM 51-40-05 AND DWG 146A0081 REV:A;[04] CORRECTIVE ACTION:LOCATED AND DRILLED ON AFT CARGO BAY FWD DOOR NEW SHIELD AT RBL 22 BS 767; TO BS 787+6 WL 156 P/N 146A8127-12 LOT :1494181-1 PO#871693/1 IAW SRM 51-40-05 AND DWG 146A0081 REV:A CORRECTIVE;[05] VERIFIED CORRECTIVE ACTION 4.;[06] APPLIED TOPCOAT BMS10-11 TYPE II AT 14:30UTC (7:30 LOCAL TIME) ON FWD CARGO FWD DOOR SHIELD AT RBL 22 BS 767+3 AND RBL 22 BS 767+19 IAW AMM 51-21-73-370-804 4.E.(2);[07] PAINT USED: BMS10-11 TYPE II; LOT#: 1500062-1; PN: BMS10-11T2CBBAC702GL;[08] CERTIFIED EDIT;[09] VERIFIED CORRECTIVE ACTION 6 AND 7;[10] TACK FREE CONDITION AND CIC ACCOMPLISHED ON TTG8Q00EEF1V;[11] VERIFIED CORRECTIVE ACTION 10 VERIFIED MEASUREMENT TABLE
